# SDR FDEA201610033441

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 30,671 hours, 16,374 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5381313020000
- Part serial: NSN
- Condition: Worn
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD #5 DUMMY SEAT TRACK FAILED GAP CHECK REMOVED SEAT TRACK IAW SRM 51-40-21. FABRICATE INSERT ON VT MAE TRAVELER #   T16/1231805. RE-WORKED SEAT TRACK ON VT MAE TRAVELER # T16/1231806 IAW SRM 53-15-16   FIG 201. INSTALLED SEAT TRACK IAW SRM 51-40-21. MAJOR REPAIR
